Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Factorisation of characteristic functions on noncommutative groups

Author: Aubrey Wulfsohn
Journal: Proc. Amer. Math. Soc. 86 (1982), 287-292
MSC: Primary 60B15; Secondary 43A35, 46L50
MathSciNet review: 667291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characteristic function, without idempotent factors, on a separable compact group is decomposed, modulo characters, as a product of indecomposable characteristic functions and an infinitely divisible characteristic function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B15, 43A35, 46L50

Retrieve articles in all journals with MSC: 60B15, 43A35, 46L50

Additional Information

PII: S 0002-9939(1982)0667291-2
Keywords: Characteristic function, compact separable group, idempotent factor, indecomposable factor, infinitely divisible factor
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia